A Case of Minocycline-Induced Pneumonitis

Mikiko Matsumura, Taishi Harada, Kanehito Kimotsuki

Research output: Contribution to journalArticle

Abstract

A 35-year-old man had been diagnosed as having urethritis and treated with minocycline. He developed dyspnea, fever, and cough on the 13th day after the administratim of minocycline. Chest X-ray and CT demonstrated multiple patchy infiltrates predominantly in the right upper and middle lung fields and nodular shadows in the bilateral middle and lower lung fields. Although minocycline was negative for lymphocyte stimulation test and patch test, the increased number of eosinophils and lymphocytes was noted in the peripheral blood and in the BALF. Since clinical symptoms, chest-X ray findings, and hypoxemia resolved after the discontinuance of minocycrine, this case was diagnosed as minocycline-induced eosinophilic pneuomonia.

Original languageEnglish
Number of pages1
JournalJapanese Journal of Chest Diseases
Volume60
Issue number7
Publication statusPublished - Jul 2000

Fingerprint

Minocycline
Pneumonia
Thorax
Urethritis
Lung
Patch Tests
X Ray Computed Tomography
Lymphocyte Count
Lymphocyte Activation
Cough
Eosinophils
Dyspnea
Fever
X-Rays

All Science Journal Classification (ASJC) codes

  • Pulmonary and Respiratory Medicine

Cite this

Matsumura, M., Harada, T., & Kimotsuki, K. (2000). A Case of Minocycline-Induced Pneumonitis. Japanese Journal of Chest Diseases, 60(7).

A Case of Minocycline-Induced Pneumonitis. / Matsumura, Mikiko; Harada, Taishi; Kimotsuki, Kanehito.

In: Japanese Journal of Chest Diseases, Vol. 60, No. 7, 07.2000.

Research output: Contribution to journalArticle

Matsumura, M, Harada, T & Kimotsuki, K 2000, 'A Case of Minocycline-Induced Pneumonitis', Japanese Journal of Chest Diseases, vol. 60, no. 7.
Matsumura M, Harada T, Kimotsuki K. A Case of Minocycline-Induced Pneumonitis. Japanese Journal of Chest Diseases. 2000 Jul;60(7).
Matsumura, Mikiko ; Harada, Taishi ; Kimotsuki, Kanehito. / A Case of Minocycline-Induced Pneumonitis. In: Japanese Journal of Chest Diseases. 2000 ; Vol. 60, No. 7.
@article{80dd66ca731f40eb9185caa26ac727e5,
title = "A Case of Minocycline-Induced Pneumonitis",
abstract = "A 35-year-old man had been diagnosed as having urethritis and treated with minocycline. He developed dyspnea, fever, and cough on the 13th day after the administratim of minocycline. Chest X-ray and CT demonstrated multiple patchy infiltrates predominantly in the right upper and middle lung fields and nodular shadows in the bilateral middle and lower lung fields. Although minocycline was negative for lymphocyte stimulation test and patch test, the increased number of eosinophils and lymphocytes was noted in the peripheral blood and in the BALF. Since clinical symptoms, chest-X ray findings, and hypoxemia resolved after the discontinuance of minocycrine, this case was diagnosed as minocycline-induced eosinophilic pneuomonia.",
author = "Mikiko Matsumura and Taishi Harada and Kanehito Kimotsuki",
year = "2000",
month = "7",
language = "English",
volume = "60",
journal = "Japanese Journal of Chest Diseases",
issn = "0385-3667",
publisher = "Kokuseido Publishing Co. Ltd",
number = "7",

}

TY - JOUR

T1 - A Case of Minocycline-Induced Pneumonitis

AU - Matsumura, Mikiko

AU - Harada, Taishi

AU - Kimotsuki, Kanehito

PY - 2000/7

Y1 - 2000/7

N2 - A 35-year-old man had been diagnosed as having urethritis and treated with minocycline. He developed dyspnea, fever, and cough on the 13th day after the administratim of minocycline. Chest X-ray and CT demonstrated multiple patchy infiltrates predominantly in the right upper and middle lung fields and nodular shadows in the bilateral middle and lower lung fields. Although minocycline was negative for lymphocyte stimulation test and patch test, the increased number of eosinophils and lymphocytes was noted in the peripheral blood and in the BALF. Since clinical symptoms, chest-X ray findings, and hypoxemia resolved after the discontinuance of minocycrine, this case was diagnosed as minocycline-induced eosinophilic pneuomonia.

AB - A 35-year-old man had been diagnosed as having urethritis and treated with minocycline. He developed dyspnea, fever, and cough on the 13th day after the administratim of minocycline. Chest X-ray and CT demonstrated multiple patchy infiltrates predominantly in the right upper and middle lung fields and nodular shadows in the bilateral middle and lower lung fields. Although minocycline was negative for lymphocyte stimulation test and patch test, the increased number of eosinophils and lymphocytes was noted in the peripheral blood and in the BALF. Since clinical symptoms, chest-X ray findings, and hypoxemia resolved after the discontinuance of minocycrine, this case was diagnosed as minocycline-induced eosinophilic pneuomonia.

UR - http://www.scopus.com/inward/record.url?scp=0348238341&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0348238341&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0348238341

VL - 60

JO - Japanese Journal of Chest Diseases

JF - Japanese Journal of Chest Diseases

SN - 0385-3667

IS - 7

ER -